Perturbation principle in discrete half-linear oscillation theory
Authors | |
---|---|
Year of publication | 2009 |
Type | Article in Periodical |
Magazine / Source | Stud. Univ. Žilina Math. Ser. |
MU Faculty or unit | |
Citation | DOŠLÝ, Ondřej and Simona FIŠNAROVÁ. Perturbation principle in discrete half-linear oscillation theory. Stud. Univ. Žilina Math. Ser. 2009, vol. 23, No 4, p. 19-28. ISSN 1336-149X. |
Field | General mathematics |
Keywords | Half-linear difference equation; recessive solution; summation characterization. |
Description | We investigate oscillatory properties of solutions of the second order half-linear difference equation where this equation is viewed as a perturbation of another (nonoscillatory) half-linear equation of the same form. |
Related projects: |